Alert archive / Alabama / Gale Warnings in 2023
Gale Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Feb 11, 2023, 3:22 AM CST. It took effect at Feb 11, 2023, 3:00 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2023, 3:22 AM CST (09:22 UTC)
- In effect from
- Feb 11, 2023, 3:00 PM CST
- Expired
- Feb 12, 2023, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
533 WHUS74 KMOB 110922 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 322 AM CST Sat Feb 11 2023 GMZ650-655-670-675-112130- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-230212T0000Z/ /O.NEW.KMOB.GL.W.0002.230212T0000Z-230212T1800Z/ /O.NEW.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 322 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas building to 6 to 11 ft. For the first Small Craft Advisory, northeast winds turning northwest this afternoon and increasing to 20 to 25 kt with gusts up to 30 kt and seas 2 to 4 ft. For the second Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 6 PM this evening to noon CST Sunday. For the first Small Craft Advisory, until 6 PM CST this evening. For the second Small Craft Advisory, from noon to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>632-112130- /O.EXB.KMOB.SC.Y.0009.230212T0000Z-230212T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 322 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 3 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
174 WHUS74 KMOB 111619 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1019 AM CST Sat Feb 11 2023 GMZ631-632-120200- /O.NEW.KMOB.SC.Y.0011.230211T1800Z-230212T0000Z/ /O.EXB.KMOB.GL.W.0002.230212T0000Z-230212T1200Z/ /O.EXT.KMOB.SC.Y.0009.230212T1200Z-230212T1800Z/ Southern Mobile Bay-Mississippi Sound- 1019 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO NOON CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts around 35 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts around 30 kt. Waves 2 to 3 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM CST Sunday. For the Small Craft Advisory, from noon until 6 PM CST this evening and again from 6 AM to noon CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-120200- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-230211T2100Z/ /O.EXT.KMOB.GL.W.0002.230211T2100Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1019 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts around 40 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts to 30 kt. Seas building to 5 to 9 ft near shore and 8 to 12 ft well offshore tonight into Sunday morning. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 3 PM this afternoon to noon CST Sunday. For the Small Craft Advisory, until 3 PM CST this afternoon and again from noon to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ633>636-120200- /O.EXB.KMOB.SC.Y.0009.230212T0000Z-230212T1800Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1019 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-120200- /O.EXT.KMOB.SC.Y.0009.230212T0000Z-230212T1800Z/ Northern Mobile Bay- 1019 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
796 WHUS74 KMOB 120157 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 757 PM CST Sat Feb 11 2023 GMZ631-632-121000- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1200Z/ /O.CON.KMOB.SC.Y.0009.230212T1200Z-230212T1800Z/ Southern Mobile Bay-Mississippi Sound- 757 PM CST Sat Feb 11 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt. Waves 2 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, until 6 AM CST Sunday. For the Small Craft Advisory, from 6 AM to noon CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-121000- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 757 PM CST Sat Feb 11 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt. Seas building to 5 to 9 ft near shore and 9 to 12 ft well offshore tonight into Sunday morning. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CST Sunday. For the Small Craft Advisory, from noon to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-121000- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 757 PM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas up to 3 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until noon CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
731 WHUS74 KMOB 120915 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 315 AM CST Sun Feb 12 2023 GMZ631-632-121800- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1200Z/ /O.CON.KMOB.SC.Y.0009.230212T1200Z-230212T1800Z/ Southern Mobile Bay-Mississippi Sound- 315 AM CST Sun Feb 12 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt. Waves 2 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, until 6 AM CST this morning. For the Small Craft Advisory, until noon CST today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-121800- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 315 AM CST Sun Feb 12 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 11 ft. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CST today. For the Small Craft Advisory, from noon today to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-121800- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 315 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Waves 2 to 3 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
339 WHUS74 KMOB 121215 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 615 AM CST Sun Feb 12 2023 GMZ631-632-121800- /O.EXP.KMOB.GL.W.0002.000000T0000Z-230212T1200Z/ /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Southern Mobile Bay-Mississippi Sound- 615 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and waves 2 to 3 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-121800- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 615 AM CST Sun Feb 12 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 11 ft. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CST today. For the Small Craft Advisory, from noon today to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-121800- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 615 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
749 WHUS74 KMOB 121534 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 934 AM CST Sun Feb 12 2023 GMZ650-655-130000- /O.CAN.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.EXT.KMOB.SC.Y.0010.230212T1534Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 934 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt, gusts up to 30 kt, and seas 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-130000- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 934 AM CST Sun Feb 12 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Gale Warning through the remainder of the morning, northwest winds 20 to 25 kt, gusts up to 35 kt, and seas 7 to 10 ft. For the Small Craft Advisory beginning this afternoon, northwest winds around 20 kt, gusts up to 30 kt, and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CST today. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-121800- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 934 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 15 to 20 kt, gusts up to 25 kt, and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
762 WHUS74 KMOB 121814 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1214 PM CST Sun Feb 12 2023 GMZ670-675-130000- /O.EXP.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.000000T0000Z-230213T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1214 PM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds around 20 kt, gusts up to 30 kt, and seas 5 to 8 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-121915- /O.EXP.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1214 PM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have fallen to below Advisory criteria; therefore the Advisory was allowed to expire at 12 PM CST. $$ GMZ650-655-130000- /O.CON.KMOB.SC.Y.0010.000000T0000Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1214 PM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt, gusts up to 25 kt, and seas 3 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Feb 10, 11:57 PM CST, 3 hours 25 minutes earlier.
Area forecast discussion, Feb 10, 11:57 PM CST, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1157 PM CST Fri Feb 10 2023
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1151 PM CST Fri Feb 10 2023
VFR ceilings continue to prevail across most of the area late
this evening, and although light rains also persist it has become
less widespread for now. Rains could become more widespread again
late tonight, with ceilings gradually lowering. By around 11/09z
ceilings likely becoming MVFR, then IFR toward daybreak Saturday
morning. Occasional light to moderate rainfall will continue
through Saturday. Winds generally remain light northerly at 5 to
10 knots, but gusty at times on Saturday, before becoming more
westerly by late Saturday evening. /12
&&
.PREV DISCUSSION... /issued 603 PM CST Fri Feb 10 2023/
..New AVIATION...
AVIATION...
(00Z TAFS)
Issued at 539 PM CST Fri Feb 10 2023
VFR ceilings continue to prevail across most of the area early
this evening, although widespread light rains also persist for
much of the area as well. Ceilings should gradually lower
overnight, becoming MVFR by around midnight for most of the area,
then likely IFR late tonight into early Saturday morning.
Occasional light to moderate rainfall will continue for the
entire forecast period. Winds generally remain light northerly at
5 to 10 knots, but gusty at times on Saturday. /12
PREV DISCUSSION... /issued 403 PM CST Fri Feb 10 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Saturday)
Issued at 348 PM CST Fri Feb 10 2023
The rainy pattern continues through early this weekend along with
cool conditions and raw northerly winds as a surface low pressure
area forming across the northeast Gulf of Mexico and lifts
northward. Currently the highest PWATs ranging from 1.0 to 1.5
inches is along and southeast of I-65. This axis of moisture will
expand northwestward, along with an expanding rain shield, by late
tonight ahead of a closed upper low centered over the Red River
Valley that will dive southeastward. This upper low will then track
eastward on Saturday, becoming centered over coast Alabama by late
Saturday afternoon. While rain chances remain high on Saturday, we
expect light to moderate rain showers with no thunder. Between now
and Saturday afternoon, a general 1-2 inches of rain will fall. For
the area as a whole, we are not overly concerned with the threat for
flooding, however, we may need to watch parts of eastern zones given
the rainfall that area has already received over the past 24+ hours.
If a band of moderate rain sets up across those counties, it may
quickly lead to minor flooding concerns for the urban and poor
drainage areas. Temperatures will remain below normal through the
period. /22
SHORT TERM...
(Saturday night through Monday night)
Issued at 348 PM CST Fri Feb 10 2023
Saturday night will just continue the rather cold and just
downright raw weather. Rain will be ongoing as moisture wraps
around a rather deep upper level low centered over Alabama. This
won't be any normal rain either, it'll be a rather cold rain as
profiles are rather cold aloft and with a rather shallow near
surface "warm layer" (temperatures in the 40s) keeping things
liquid and when you add on a 20 mph north wind due to the strong
low just to our northeast it will be downright awful out. What I'm
saying is if you plan on going outside on Saturday night then you
are going to want to bring some layers and dry clothes/rain
coats. Luckily Sunday till be better as the upper low lifts
quickly northeast bringing much drier air in its wake as high
pressure builds in. Expect cooler conditions Sunday before the
warmup begins once again heading into next week. Highs on Sunday
will probably be in the 50s with lows in the 30s before heating up
into the 60s by Monday. BB/03
LONG TERM...
(Tuesday through Friday)
Issued at 348 PM CST Fri Feb 10 2023
The pattern gets rather spicy as we head into the middle of the week
as we will most likely be dealing with our weekly severe weather
threat. Deep southwesterly flow will begin to setup as a rather
large and broad based longwave trough slowly moves eastward
Tuesday through Friday. Embedded within this upper trough will be
several rather potent shortwave troughs that will lead to several
days of active weather. One thing to note is that ensemble
guidance is rather consistent with the large scale pattern leading
to at least some higher confidence in overall potential with this
system. Obviously, any local impacts will be ironed out by
smaller scale details as we approach the middle of next week.
Nonetheless, the first shortwave appears to pivot through sometime
on Tuesday and quickly eject north into the northern Great
Plains. As a result we will be on the tail end of the forcing and
the associated cold front will likely stall somewhere across or
north of highway 84 Tuesday night. Some heavier rain and possibly
some storms could accompany this system, but really this is just
an appetizer and sets the stage for the next system to come.
Since this system lifts north so quickly and the associated front
never pushes through the area, southwesterly flow will remain aloft
with the influences of the longwave trough Tuesday night into
Wednesday. Storms will likely remain focused along the stalled
frontal boundary providing a focus for possibly a local strip of
heavy rainfall. With time, the surface front will begin to surge
back northward as a warm front in advance of the second and much
more potent shortwave. A rather large open warm sector will develop
south of the warm front across the Gulf Coast states.
From a synoptic standpoint (excluding finer details), this trough
certainly checks a lot of the check-boxes for a more active
severe weather day across the deep south and given the fairly
strong agreement across the model suites a 15% day 7 severe risk
has been introduced by the Storm Prediction Center for our entire
area. We will obviously have to monitor as we get closer and the
finer mesoscale details become clear but at the minimum expect
some heavy rain and storms to roll trough during the day on
Thursday potentially lingering into Thursday night as the trough
ejects and the associated cold front moves across the area. Things
should dry out into Friday behind the front. BB/03
MARINE...
Issued at 348 PM CST Fri Feb 10 2023
A moderate to strong offshore flow will continue through
noon Sunday and then gradually decrease by late Sunday afternoon
through Sunday night. A Small Craft Advisory has been issued for the
Gulf through Sunday afternoon, and may need to be expanded to
include some, if not all, of the bays and sounds over the weekend.
Seas over the Gulf from 3 to 6 ft will build to 6 to 10 ft Saturday
night. Winds will then turn southerly Monday night and increase
Tuesday into Wednesday ahead of the next system. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 47 54 40 60 37 65 46 71 / 80 70 30 0 0 0 0 20
Pensacola 50 57 44 60 41 64 50 70 / 90 90 40 0 0 0 0 10
Destin 52 61 46 61 44 64 52 70 / 90 90 50 0 0 0 0 0
Evergreen 46 56 39 58 34 65 41 71 / 70 90 80 0 0 0 0 10
Waynesboro 42 50 37 58 34 66 43 70 / 30 80 80 0 0 0 0 40
Camden 44 53 39 56 35 64 42 69 / 40 90 90 0 0 0 0 20
Crestview 48 59 41 59 35 66 42 72 / 90 90 60 0 0 0 0 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory until 6 PM CST Sunday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:22 AM CST | Small Craft Advisory | MOB | 36 hr | |
| Feb 11, 10:19 AM CST | Small Craft Advisory | MOB | 8 hr | |
| Feb 11, 10:47 AM CST | River Flood Warning | MOB | Mobile | 35 hr |
| Feb 11, 3:23 PM CST | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 21 hr |
| Feb 11, 3:34 PM CST | Rip Current Statement | MOB | Baldwin, Mobile | 26 hr |
| Feb 11, 3:34 PM CST | High Surf Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.